MathSciNet Relay Station
MathSciNet bibliographic data
MR215323 (35 #6164) 57.60
Bott, Raoul On a theorem of Lefschetz. Michigan Math. J. 6 1959 211–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement